# SDR AALA202112014862

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 59,943 hours, 25,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE GIRT BAR BRACKET IS LOOSE. GIRT BAR FALLS OUT EASILY. ADJUSTED L1 DOOR SLIDE GIRT BAR CLIP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
